Stability analysis for linear time-delay systems using new inequality based on the second-order derivative

Xin Zhao, Chong Lin, Bing Chen, Qing Guo Wang

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

This paper studies the stability problem of linear time-varying delay system. Firstly, a double integral inequality based on the second-order derivative is proposed in this paper. Secondly, novel Lyapunov–Krasovskii functional consisting of integral terms based on the second-order derivative is constructed to enhance the feasible region of delay-dependent stability. Based on the two aspects, new delay-dependent stability criteria which guarantee the asymptotic stability of linear systems with time-varying delay are given in the form of linear matrix inequality (LMI). Finally, several numerical examples are given to show the advantages of the proposed methods.

Original languageEnglish
Pages (from-to)8770-8784
Number of pages15
JournalJournal of the Franklin Institute
Volume356
Issue number15
DOIs
Publication statusPublished - Oct 2019

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Signal Processing
  • Computer Networks and Communications
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Stability analysis for linear time-delay systems using new inequality based on the second-order derivative'. Together they form a unique fingerprint.

Cite this